

Author: Moameni Abbas Pass Brendan
Publisher: Edp Sciences
E-ISSN: 1262-3377|23|2|551-567
ISSN: 1292-8119
Source: ESAIM: Control, Optimisation and Calculus of Variations, Vol.23, Iss.2, 2017-02, pp. : 551-567
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We study solutions to the multi-marginal Monge–Kantorovich problem which are concentrated on several graphs over the first marginal. We first present two general conditions on the cost function which ensure, respectively, that any solution must concentrate on either finitely many or countably many graphs. We show that local differential conditions on the cost, known to imply local
Related content






Asymptotically Optimal Solutions for Small World Graphs
Theory of Computing Systems, Vol. 42, Iss. 4, 2008-05 ,pp. :

